# SDR SWIA2024F00640

- Difficulty date: May 14, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL Z STIFFENER FASTENERS ARE  LOOSE/PULLED      (C-CHECK RO 8/4/2024)     REPAIRED UNDERLYING FASTENER HOLES COMMON TO ZED STIFFENER P/N CN624-2038-204 ON L/H LOWER TRANSCOWL, REF. REO 670-54-21-1641, REV. --, 2024-06-05 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY NO DEFECTS NOTED AT THIS TIME.
